# SDR CA090901010

- Difficulty date: August 20, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,362 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Condition: Intermittent
- Location: Engine
- Part time: 653 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER INTERMITTENT, SERVICABLE STARTER INSTALLED.
